# SDR QXEA2011071900501

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 783.1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - AFT CARGO AREA AT STA 783.1 ATTACH ANGLE FOR FLOOR WEB TO VERTICAL WEB HAS BARE METAL AND CORROSION.   REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND TO BE WITHIN LIMITS IAW SRM 53-40-15-00-01.   ALODINED, PRIMED AND APPLIED CORROSION PREVENTATIVE IAW 51-21-10-02-01, 51-25-10-02-01 AND 51-25-01-390-801.
